Factorization of anticanonical maps of Fano Type Variety

Sung Rak Choi, Dongseon Hwang, Jinhyung Park

Research output: Contribution to journalArticle

Abstract

The purpose of the present paper is to generalize Sakai's work on anticanonical models of rational surfaces to varieties of Fano type. We first prove a characterization of Fano Type Variety using the singularities of anticanonical models. Secondly, we study the decomposition of the anticanonical map using the KX-minimal model program.

Original languageEnglish
Pages (from-to)10118-10142
Number of pages25
JournalInternational Mathematics Research Notices
Volume2015
Issue number20
DOIs
Publication statusPublished - 2015 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Factorization of anticanonical maps of Fano Type Variety'. Together they form a unique fingerprint.

  • Cite this